# SDR 2M7A201702020001

- Difficulty date: January 26, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N911MK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9218
- Aircraft time: 6,284 hours, 14,660 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 6,201 hours, 8,659 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 0301047880
- Condition: Plugged
- Location: Nr 2 Engine
- Part time: 6,201 hours, 8,659 cycles
- Component: Engine, Tmeca, 1E2
- Component part number: 0292000800
- Stage of operation: AA
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B, F, E, A

## Discrepancy

THE PROBLEM APPEARS TO BE A PLUGGED SCAVENGE LINE DUE TO INTERNAL ENGINE COKING. THE RESULT COULD BE EXCESSIVE INTERNAL OIL PRESSURES CAUSING EXTERNAL DISCHARGE OF THE OIL, IN THIS CASE OUT THROUGH A VENT LINE. ALONG WITH THAT THERE WOULD BE A BYPASS OF OIL INTERNALLY THROUGH THE LABYRINTH SEALS (3) AND WOULD ALLOW THE OIL TO ENTER AND EXIT THE GAS GENERATOR ALLOWING FOR AN IGNITION SOURCE AND IGNITION. AT THAT POINT YOU WOULD HAVE AN IGNITION SOURCE AT THE GAS GENERATOR, BURNING OIL RUNNING DOWN THE SIDE OF THE ENGINE ALONG WITH VENTING OIL AVAILABLE DRAINING ONTO THE DECK AND ADDING FUEL (OIL) TO THE FIRE.
